Tsukuba Journal of Mathematics

The type number on real hypersurfaces in a quaternion space form

Hiroyuki Kurihara

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 24, Number 1 (2000), 127-132.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164049

Digital Object Identifier
doi:10.21099/tkbjm/1496164049

Mathematical Reviews number (MathSciNet)
MR1791334

Zentralblatt MATH identifier
1034.53061

Citation

Kurihara, Hiroyuki. The type number on real hypersurfaces in a quaternion space form. Tsukuba J. Math. 24 (2000), no. 1, 127--132. doi:10.21099/tkbjm/1496164049. https://projecteuclid.org/euclid.tkbjm/1496164049


Export citation